# SDR AALA20040602

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT T003 FROM JFK TO LAX LOST CENTER HYDRAULIC SYSTEM QUANTITY APPROXIMATELY TWO HOURS INTO FLIGHT.  LANDED MCI WITHOUT INCIDENT.  REPLACED HYDRAULIC MODULE AND DELTA P O-RINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
